Open Access

On representation of a scalar operator in the form of a sum of orthoprojections


Full Text

Coming Soon.





Article Information

TitleOn representation of a scalar operator in the form of a sum of orthoprojections
SourceMethods Funct. Anal. Topology, Vol. 9 (2003), no. 3, 247-251
MathSciNet MR2005900
CopyrightThe Author(s) 2003 (CC BY-SA)

Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

L. L. Oridoroga, On representation of a scalar operator in the form of a sum of orthoprojections, Methods Funct. Anal. Topology 9 (2003), no. 3, 247-251.


BibTex

@article {MFAT237,
    AUTHOR = {Oridoroga, L. L.},
     TITLE = {On representation of a scalar operator in the form of a sum of orthoprojections},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {9},
      YEAR = {2003},
    NUMBER = {3},
     PAGES = {247-251},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=237},
}


All Issues